# SDR O2GA2016030960401

- Difficulty date: February 24, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N604VG
- Make and model: Cndair CL6002B16
- Aircraft serial: 5562
- Aircraft time: 2,925 hours, 1,674 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 38301562
- Condition: Chafed
- Location: Apu
- Part time: 3,161 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT INSPECTION, FLUID WAS NOTICED ON THE APU COVER.  APU COVER WAS REMOVED & COKING WAS FOUND AROUND THE APU IGNITOR.  UPON FURTHER INVESTIGATION FOUND THE APU SECONDARY MANIFOLD RESTING ON THE IGNITOR BOSS WHICH RESULTED IN CHAFING ON THE LINE & FUEL LEAK.  THE SECONDARY FUEL MANIFOLD WAS REPLACED.  ACFT WAS RTS.
